# SDR USAA2011030790981

- Difficulty date: March 3, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 28,408 hours, 18,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1406 - PHL-BOS - EMERGENCY LIGHTS - AFT LEFT PASSENGER DOOR EMERGENCY LIGHT LENS IS MISSING ABOVE DOOR.  REPLACED LENS.
